# SDR CA190628007

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,790 hours
- Engine: Lyc LO360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW16806
- Condition: Cracked
- Location: Right Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H CRANKCASE LOWER SECTION 4 CM CRACK FROM FLANGE (TC# 20190628007)
